# SDR UPS08M52653

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 39,790 hours, 11,467 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT WING NR 3 FUEL TANK STRINGER 10 END SUSPECT CRACK AS MARKED.  CRACK AT STR 10 OF RHW TANK SLOTTED OUT IAW SRM 57-20-00 IFG.10V.1 R 40.  HFEC INSP C/OUT IAW NDT SPM R.13 PART 06.10.01.001 ON SLOTTED A REA FOUND NO CRACK EVIDENT.  REP PARTS FAB IAW SRM 57-20-00 FIG.10V.1R.40 REP PARTS HOLES P/UP IAW SRM 57-20-00 FIG.10V.1R.40. OK TO INSTALL REP PARTS STR 10 RHW SPLICE FASTENERS AT REPAIR AREA.
